# SDR VJ9800279

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 9145155
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT PASSENGER SEAT ROWS 19 - 23A INOP.  REPLACED BATTERIES AT RT AFT LAV; OPS CHECKED GOOD IAW MM 33-00.
